# SDR 99ZZZX1083

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8548U
- Make and model: Conaer LA4250
- Aircraft serial: 105
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod
- Part number: 180029005
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED NOSE GEAR ACTUATOR ROD FOR CRACKS AT THE THREADED END.  CRACK DISCOVERED IN THE BOTTOM OF THE THREAD GROOVE BELOW THE JAMB NUT SECURING FITTING, PN 2-4420-001.  SEVERAL PREVIOUS ACTUATORS ON OTHER AIRCRAFT REPLACED DUE TO CRACKING AND/OR SEPARATION OF THE ACTUATOR AT THIS POINT.
